# SDR SWAA021396

- Difficulty date: June 24, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 16,208 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EXPOSED EEPLS WIRING BETWEEN ROW'S NR 6 AND NR 7.  REMOVED AND REPLACED DAMAGED EEPLS COVER PER MM.
